RE: Do statins really reduce your risk of heart disease?
Dunno, it can go as low as 40 easily, depending on age and fitness, but there are other factors at work here. Bradycardia in your case may well be because of your increased fitness and not something to worry about. In the elderly it can be an indication of heart disease. In the middle aged, it can indicate heart healthiness. So it depends on a myriad of factors, including age, general fitness, drugs, sleep oxygenation, waking oxygenation and dozens of other factors. Do you have a recording pulse oxymeter? If so, take a few night's readings and have a look at the average rates over those nights. Do it again a week later and average it again and compare - that should factor out variables such as drugs induction times, etc. My first guess, given what you have told me, is that we are seeing an increase in heart health, but that is just that, a first guess, based on the very little information you gave me and all things being equal - your cardiologist has to be the one to make such a call.
There is no way to make a fast and hard correlation between bp and pulse rate. A person can have a normal resting heart rate and still have high blood pressure. And someone whose heart rate is abnormal can have normal blood pressure. So giving me the bp doesn't help here, but, yes, that sort of bp may make you feel like death warmed over. You want to shoot for a decent rate and remember that it will go up and down like a yo-yo anyway. That's normal. The real thing is to see that readings on either arm are within, say, 10% or so of each other - if they swing wildly out from that, and consistently, then there may be an indication of a circulatory problem and suspect heart problems.
Nebivolol (Bystolic) is to treat your high blood pressure and should never be stopped cold turkey. Some people who have suddenly stopped taking drugs in this family have had chest pain, heart attack, and irregular heartbeat - if you WERE to stop it, you would need to do so gradually on a schedule worked out by your doctors, and to cease all exercise for the tail off period of around 2 - 3 weeks in order to protect heart from strain. Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. This isn't something prescribed lightly by your cardiologist, and he would have a good reason to keep you on it even if your general health has improved. Serious side effects, the type you NEED to report to your doc immediately, are: symptoms of asthma (for example, feelings of tightness in the chest, shortness of breath, cough, wheezing), blue fingers/toes, fainting, very very slow heartbeat, new or worsening symptoms of heart failure (such as swelling ankles/feet, severe tiredness, shortness of breath, unexplained/sudden weight gain), mental/mood changes (such as confusion, mood swings, depression). So that is your watch list, but then again, with 17 meds, any of these can show up for a dozen reasons.
This is something your PCP and your cardiologist have to hammer out between them and both sides have to make the right arguments to see what is really best. I sure as heck can't tell you a thing - a) you're not my patient, b) it is illegal in my country for me to even attempt to influence you one way or another on an open forum like this and attempt to over ride your licensed physician in your country - I could have my license taken from me and c) it would be foolish of you to listen to me if I did - I can give you general information, as I did above, offer my perspective on things in a very careful way, as I did above, and point you back to your doc to ask the right questions, but here you have a complex case file, a ton of information I don't have in order to make a safe and informed opinion and I would be wrong to tell you other than I just did. Certainly I wouldn't say drop the meds if your cardiologist said otherwise. He has his reasons, and your PCP needs to understand those reasons to advise you best. This doesn't mean that he shouldn't be queried, given the change in your health status and the concern being raised, but this is a complex case and complex prescription file, and has to be handled by people who know your file. Sorry I can't tell you more than that, but if I hope it helps anyway.
If the main concern is the low resting heart rate, monitor to the way I suggested and then you can see how things average.